Alert archive / Idaho / Wind Advisories in 2015
Wind Advisory 10, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 19, 2015, 4:27 AM MDT. It took effect at Jun 19, 2015, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2015, 4:27 AM MDT (10:27 UTC)
- In effect from
- Jun 19, 2015, 12:00 PM MDT
- Expired
- Jun 19, 2015, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
445 WWUS75 KPIH 191027 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 427 AM MDT FRI JUN 19 2015 ...A MOSTLY DRY COLD FRONT WILL MOVE THROUGH TODAY BRINGING MODERATE WINDS... IDZ020-192115- /O.NEW.KPIH.WI.Y.0010.150619T1800Z-150620T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG 427 AM MDT FRI JUN 19 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON TODAY TO 9 PM MDT. * WINDS...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING....ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS OVER 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ021-192115- /O.NEW.KPIH.LW.Y.0005.150619T1800Z-150620T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITY OF...POCATELLO 427 AM MDT FRI JUN 19 2015 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON TODAY TO 9 PM MDT. * WINDS...SOUTHWEST 25 TO 30 MPH. * IMPACTS...LAKE WINDS WILL CAUSE ROUGH CHOP ON AMERICAN FALLS RESERVOIR WHERE SMALL BOATS MAY BE PRONE TO SWAMPING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AMERICAN FALLS RESERVOIR. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
2 follow-up statements
480 WWUS75 KPIH 192026 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 226 PM MDT FRI JUN 19 2015 IDZ020-200300- /O.CON.KPIH.WI.Y.0010.000000T0000Z-150620T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG 226 PM MDT FRI JUN 19 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING....ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS OVER 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ021-200300- /O.CON.KPIH.LW.Y.0005.000000T0000Z-150620T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITY OF...POCATELLO 226 PM MDT FRI JUN 19 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 25 MPH. * IMPACTS...LAKE WINDS WILL CAUSE ROUGH CHOP ON AMERICAN FALLS RESERVOIR WHERE SMALL BOATS MAY BE PRONE TO SWAMPING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AMERICAN FALLS RESERVOIR. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
939 WWUS75 KPIH 200303 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 903 PM MDT FRI JUN 19 2015 IDZ020-200415- /O.EXP.KPIH.WI.Y.0010.000000T0000Z-150620T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG 903 PM MDT FRI JUN 19 2015 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WIND SPEEDS WERE DECREASING THIS EVENING AND HENCE THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM MDT. $$ IDZ021-200415- /O.EXP.KPIH.LW.Y.0005.000000T0000Z-150620T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITY OF...POCATELLO 903 PM MDT FRI JUN 19 2015 ...LAKE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WIND SPEEDS WERE BELOW ADVISORY CRITERIA THIS EVENING AND HENCE THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 19, 3:33 AM MDT, 54 minutes earlier.
Area forecast discussion, Jun 19, 3:33 AM MDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 333 AM MDT FRI JUN 19 2015 .DISCUSSION...A MOSTLY DRY COLD FRONT WILL MOVE THROUGH THE AREA TODAY. EXPECT ISOLATED THUNDERSTORMS ACROSS OUR NORTHERN AREAS MAINLY ALONG THE MONTANA DIVIDE BY ISLAND PARK. THE BIGGEST IMPACT TODAY WILL BE GUSTY WINDS. EXPECT WIND GUSTS NEAR 40 MPH ACROSS THE SNAKE RIVER PLAIN MAINLY THE UPPER SNAKE RIVER PLAIN. THERE IS WIND ADVISORY FOR THE UPPER SNAKE RIVER PLAIN AND A LAKE WIND ADVISORY FOR THE AMERICAN FALLS RESERVOIR FOR THIS AFTERNOON INTO EARLY EVENING. SATURDAY A WEAK SECONDARY TROUGH WILL MOVE THROUGH THE AREA KEEPING WEAK AFTERNOON THUNDERSTORM CHANCES ALONG THE MONTANA DIVIDE AS WELL AS KEEP WINDS SLIGHTLY BREEZY ACROSS THE AREA. EXPECT TEMPERATURES TODAY TO DROP 4 TO 7 DEGREES FROM YESTERDAY BUT STILL BE ABOVE AVERAGE. RIDGING BUILDS BACK IN ON SUNDAY BRINGING DRY CONDITIONS AND WELL ABOVE AVERAGE TEMPERATURES. EXPECT TEMPERATURES IN THE NINETIES AGAIN ACROSS LOWER ELEVATIONS IN OUR SOUTHERN AREAS ON SUNDAY. TUESDAY ANOTHER SYSTEM MOVES OVER OUR NORTHERN AREAS DROPPING TEMPERATURES SLIGHTLY AND BRINGING WEAK PRECIPITATION CHANCES ACROSS THE MONTANA DIVIDE AGAIN. ON WEDNESDAY RIDGING WILL BUILD BACK BRINGING DRY CONDITIONS FOR WEDNESDAY AND THURSDAY. EXPECT TEMPERATURES TO DROP SLIGHTLY ON WEDNESDAY BUT REMAIN ABOVE AVERAGE. TEMPERATURES WILL RISE BACK TO WELL ABOVE AVERAGE ON THURSDAY. WYATT && .AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. ANY SHOWERS WILL REMAIN NEAR THE MONTANA BORDER. VERY GUSTY WINDS ARE LIKELY TODAY WITH GUSTS TO 40 MPH POSSIBLE NEAR KIDA AND KPIH THIS AFTERNOON. ANY CEILINGS WILL REMAIN VFR. VALLE && .FIRE WEATHER...A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. ANY SHOWERS WILL REMAIN ALONG AND NORTH OF THE MONTANA BORDER. EXPECT WIND GUSTS TO 25 MPH IN THE CENTRAL MOUNTAINS AND EASTERN HIGHLANDS WITH GUSTS TO 40 MPH IN THE SNAKE PLAIN. MAINLY DRY WEATHER WILL PERSIST THROUGH THE WEEKEND WITH ANY SHOWERS STAYING ALONG AND NORTH OF THE MONTANA BORDER. VALLE && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR IDZ021. WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR IDZ020. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:27 AM MDT | Lake Wind Advisory | PIH | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.